# SDR SWIA202164197

- Difficulty date: November 22, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT WING OUTBOARD FLAP, OUTBOARD FORWARD HINGE BOX FITTING HAS CORRODED HARDWARE.   (C CHECK RO 02-03-22)   REMOVED 4 EA CORRODED AND INSTALLED 4 EA NEW, L/H WING OUTBOARD FLAP, OUTBOARD HINGE BOX, ANTI-MIGRATION PLATE HARDWARE REF CRJ 700 AMM'S 57-54-02-000-805-A01, 57-54-02-400-805-A01
